# SDR SWAA2015061540672

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 61,420 hours, 48,935 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 6546452
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 INBD SPOILER ACTUATOR HINGE BROKEN.  R & R SPOILER IAW MM.
